Search - Archive ouverte HAL Access content directly

Filter your results

13 Results
Deposit type : Notice

Non-integrable Hamiltonian systems and the Heun equation

Jean-Pierre Françoise , M. Irigoyen
Journal of Geometry and Physics, 1993, 10 (3), pp.231 - 243. ⟨10.1016/0393-0440(93)90016-8⟩
Journal articles istex hal-01403494v1

Detailed asymptotics for a convex Hamiltonian system with two degrees of freedom

Thierry Cazenave , Alain Haraux , Fred B. Weissler
Journal of Dynamics and Differential Equations, 1993, 5 (1), pp.155-187. ⟨10.1007/BF01063739⟩
Journal articles istex hal-02896449v1

A class of nonlinear, completely integrable abstract wave equations

Thierry Cazenave , Alain Haraux , Fred B. Weissler
Journal of Dynamics and Differential Equations, 1993, 5 (1), pp.129-154. ⟨10.1007/BF01063738⟩
Journal articles istex hal-02896455v1

Integrable dynamical systems obtained by duplication.

Jean-Pierre Françoise , Francesco Calogero
Annales de l'Institut Henri Poincare Physique Theorique, 1992, 57 (2), pp.167-181
Journal articles hal-01415470v1

Rational solutions of KdV-type equations in dimension 2+1 and m-body problems on the line

Jean-Pierre Françoise , Roman Novikov
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 1992, 314 (2), pp.109-113
Journal articles hal-01408286v1

The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation

Thierry Cazenave , Fred B. Weissler
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 1991, 117 (3-4), pp.251-273. ⟨10.1017/S0308210500024719⟩
Journal articles hal-02896465v1


F. Hecht , A. Marrocco , E. Caquot , Marcel Filoche
COMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering, 1991, 10 (4), pp.425-438. ⟨10.1108/eb051718⟩
Journal articles istex hal-02442201v1

Analysis of the K-Epsilon Turbulence

Bijan Mohammadi , Olivier Pironneau
Wiley, pp.300, 1993
Books hal-00385716v1

The decidability of real algebraic sets by the index formula

Jean-Pierre Françoise , Felice Ronga
Real algebraic geometry (Rennes, 1991), 1524, Springer, pp.235-239, 1992, Lecture Notes in Math
Book sections hal-01408143v1

Systèmes integrables à m-corps sur la droite

Jean-Pierre Françoise
Société Mathématique de France. Analyse globale et physique mathématique (Lyon, 1989), 46, pp.111-122, 1991, Mém. Soc. Math. France (N.S.)
Book sections hal-01408287v1

On the period spectrum of a symplectic mapping

Jean-Pierre Françoise , V. Guillemin
Journal of Functional Analysis, 1991, 100 (2), pp.317 - 358. ⟨10.1016/0022-1236(91)90114-K⟩
Journal articles hal-01408147v1

A deterministic method for solving the homogeneous Boltzmann equation

Frédéric Coquel , François Rogier , Jacques Schneider
Rech. Aérospat., 1992, 3, pp.1--10
Journal articles hal-01313798v1

Rapidly decaying solutions of the nonlinear Schrödinger equation

Thierry Cazenave , Fred B. Weissler
Communications in Mathematical Physics, 1992, 147 (1), pp.75-100. ⟨10.1007/BF02099529⟩
Journal articles hal-02896462v1